| Model Number |
PNDL, 3BV TVH TP 31G 5MM100CT 30/CS |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
Event or Problem Description
Consumer reported complaint for bent pen needles.Wife is calling on behalf of the customer.The package was not open or damaged when received.Customer has been using the pen needles from this package for a few weeks.The customer is using compatible product and the pen needle is aligned properly.The customer feels well and did not report any symptoms.Customer did not claim they were injured using the pen needles and no medical intervention related to the use of the product was reported.Customer uses compatible lantus solostar and humalog kwikpen pen injectors.